# SDR SWAA2020040126803

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A83104
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB.RH AFT SKATE ANGLE WORN FWD AND AFT OF VERTICAL STAB; ATTACH POINTS / REMOVED AND REPLACED RH AFT SKATE ANGLE PART # 148A8310-4 PER SRM 51-40-02-0G-0 AND DWG 148A8300 REV C
